X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (17473) 17473
Book / eBook (1196) 1196
Book Chapter (758) 758
Conference Proceeding (427) 427
Dissertation (240) 240
Web Resource (199) 199
Reference (39) 39
Magazine Article (19) 19
Publication (18) 18
Government Document (9) 9
Paper (8) 8
Book Review (3) 3
Newsletter (2) 2
Microfilm (1) 1
Video Recording (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (11659) 11659
mathematics - algebraic geometry (8986) 8986
algebraic geometry (6205) 6205
algebra (2438) 2438
geometry (2413) 2413
mathematics, applied (2043) 2043
mathematics, general (1795) 1795
number theory (1655) 1655
symplectic geometry (1613) 1613
curves (1494) 1494
high energy physics - theory (1246) 1246
analysis (1075) 1075
algebraic topology (1048) 1048
computer science (1036) 1036
physics (985) 985
mathematical analysis (908) 908
geometry, algebraic (890) 890
algorithms (882) 882
mathematics - number theory (817) 817
physics, mathematical (796) 796
physics, particles & fields (784) 784
differential geometry (692) 692
topology (674) 674
polynomials (662) 662
topological groups, lie groups (653) 653
mathematical physics (651) 651
research (589) 589
quantum physics (580) 580
algebraic curves (576) 576
varieties (573) 573
curves, algebraic (564) 564
manifolds (561) 561
surfaces (557) 557
symbolic and algebraic manipulation (550) 550
theory (549) 549
singularities (529) 529
commutative algebra (521) 521
algebra and number theory (516) 516
high energy physics (512) 512
[ math.math-ag ] mathematics [math]/algebraic geometry [math.ag] (489) 489
calculus of variations and optimal control; optimization (487) 487
computer science, theory & methods (485) 485
classical and quantum gravitation, relativity theory (477) 477
k-theory and homology (477) 477
physics - high energy physics - theory (441) 441
invariants (437) 437
mathematics - differential geometry (433) 433
elementary particles, quantum field theory (429) 429
mathematical models (425) 425
combinatorics (422) 422
geometric topology (419) 419
mathematics - algebraic topology (415) 415
differential and algebraic geometry (398) 398
mathematical theorems (395) 395
quantum field theories, string theory (394) 394
convex and discrete geometry (387) 387
applications of mathematics (377) 377
mathematics - geometric topology (372) 372
mathematics - commutative algebra (370) 370
group theory and generalizations (356) 356
algebraic curve (342) 342
bundles (313) 313
equations (310) 310
points (306) 306
numerical analysis (304) 304
theoretical, mathematical and computational physics (298) 298
moduli (296) 296
complex variables (295) 295
theorems (289) 289
discrete mathematics in computer science (288) 288
[math.math-ag]mathematics [math]/algebraic geometry [math.ag] (286) 286
category theory (284) 284
moduli space (283) 283
congresses (275) 275
mathematics - symplectic geometry (275) 275
mathematics - combinatorics (271) 271
moduli spaces (271) 271
riemann surfaces (269) 269
spaces (268) 268
general (267) 267
geometría algebraica (267) 267
integers (265) 265
algebraic-curves (261) 261
automorphisms (251) 251
representations (251) 251
cohomology (250) 250
mathematics - representation theory (248) 248
artificial intelligence (247) 247
construction (242) 242
engineering, electrical & electronic (240) 240
mathematics - complex variables (240) 240
multi-user (237) 237
optimization (236) 236
theorem (235) 235
representation theory (234) 234
classification (233) 233
group theory (233) 233
mathematics - quantum algebra (232) 232
data encryption (229) 229
géométrie algébrique (229) 229
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Mathematical Sciences - Stacks (537) 537
Online Resources - Online (208) 208
Gerstein Science - Stacks (196) 196
Collection Dvlpm't (Acquisitions) - Vendor file (47) 47
UofT at Mississauga - Stacks (43) 43
Collection Dvlpm't (Acquisitions) - Closed Orders (29) 29
UofT at Scarborough - Stacks (29) 29
Mathematical Sciences - Missing (26) 26
UTL at Downsview - May be requested (14) 14
Engineering & Comp. Sci. - Stacks (9) 9
Physics - Stacks (8) 8
Mathematical Sciences - May be requested in 6-10 wks (7) 7
Gerstein Science - Circulation Desk (3) 3
Gerstein Science - Searching (3) 3
Mathematical Sciences - Course Reserves (3) 3
Trinity College (John W Graham) - Stacks (3) 3
Collection Dvlpm't (Acquisitions) - Cancelled Order (2) 2
Thomas Fisher Rare Book - Rare Book (2) 2
Architecture Landscape (Shore + Moffat) - Stacks (1) 1
East Asian (Cheng Yu Tung) - Rare Book (1) 1
Engineering & Comp. Sci. - May be requested in 6-10 wks (1) 1
Engineering & Comp. Sci. - Missing (1) 1
Mathematical Sciences - Searching (1) 1
Mathematical Sciences - Withdrawn (1) 1
Media Commons - Microtexts (1) 1
OISE - Curriculum Resources (1) 1
Physics - Circulation Desk (1) 1
St. Michael's College (John M. Kelly) - 2nd Floor (1) 1
UofT Schools - Stacks (1) 1
UofT at Scarborough - Processing (1) 1
Victoria University E.J. Pratt - Stacks (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (20133) 20133
French (303) 303
German (197) 197
Japanese (157) 157
Spanish (78) 78
Portuguese (34) 34
Chinese (24) 24
Russian (12) 12
Italian (11) 11
Turkish (8) 8
Latin (7) 7
Arabic (6) 6
Dutch (4) 4
Czech (3) 3
Korean (2) 2
Norwegian (1) 1
Polish (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal Article
Designs, Codes and Cryptography, ISSN 0925-1022, 10/2018, Volume 86, Issue 10, pp. 2279 - 2314
Journal Article
Journal of Pure and Applied Algebra, ISSN 0022-4049, 12/2019, Volume 223, Issue 12, pp. 5055 - 5066
In this note we describe the minimal resolution of the ideal If, the saturation of the Jacobian ideal of a nearly free plane curve C:f=0... 
Tjurina number | Nearly free curve | Rational cuspidal curve | Jacobian ideal | Free curve | MATHEMATICS | MATHEMATICS, APPLIED | NUMBER | LEFSCHETZ PROPERTIES | CONFIGURATIONS | Algebraic Geometry | Commutative Algebra | Mathematics
Journal Article
Wireless Personal Communications, ISSN 0929-6212, 7/2018, Volume 101, Issue 1, pp. 439 - 451
Elliptic curve cryptography provides better security and is more efficient as compared to other public key cryptosystems with identical key size... 
Engineering | Signal,Image and Speech Processing | Non-linearity | Substitution box | Algebraic complexity | Differential approximation probability | Communications Engineering, Networks | Elliptic curve | Computer Communication Networks
Journal Article
Journal of computational and applied mathematics, ISSN 0377-0427, 2014, Volume 269, pp. 1 - 13
A novel and deterministic algorithm is presented to detect whether two given rational plane curves are related by means of a similarity, which is a central question in Pattern Recognition... 
Pattern Recognition | Similarity of planar algebraic curves | Rational planar curves | Similarity detection | INVARIANT SIGNATURE CURVES | MATHEMATICS, APPLIED | SYMMETRY DETECTION | RECOGNITION | ALGEBRAIC-CURVES | Algorithms
Journal Article
Communications in Mathematical Physics, ISSN 0010-3616, 9/2016, Volume 346, Issue 3, pp. 967 - 994
Mirror manifolds to toric Calabi–Yau threefolds are encoded in algebraic curves. The quantization of these curves leads naturally to quantum-mechanical operators on the real line... 
Quantum Physics | Statistical Physics, Dynamical Systems and Complexity | Mathematical Physics | Classical and Quantum Gravitation, Relativity Theory | Theoretical, Mathematical and Computational Physics | Physics | CHERN-SIMONS THEORY | PHYSICS, MATHEMATICAL
Journal Article
2010, 2nd ed., Graduate texts in mathematics, ISBN 0387094938, Volume 106., xx, 513
Book
Journal of algebraic combinatorics, ISSN 1572-9192, 2012, Volume 37, Issue 2, pp. 331 - 359
Journal Article
Revista Matematica Iberoamericana, ISSN 0213-2230, 2017, Volume 33, Issue 1, pp. 169 - 182
In this paper we present a method for computing the set of twists of a non-singular projective curve defined over an arbitrary (perfect) field k... 
Non-hyperelliptic curves | Galois embedding problems | Twists | MATHEMATICS | GENUS-2 | SATO-TATE DISTRIBUTIONS
Journal Article
Duke Mathematical Journal, ISSN 0012-7094, 2015, Volume 164, Issue 6, pp. 1041 - 1077
We prove that there are only finitely many algebraically primitive Teichmuller curves in the minimal stratum in each prime genus at least 3... 
SPACE | MATHEMATICS | QUADRATIC-DIFFERENTIALS | VEECH SURFACES | BILLIARDS | RIEMANN SURFACES | GENUS-2 | HILBERT MODULAR SURFACES | ABELIAN DIFFERENTIALS | TRANSFORMATIONS | Veech surfaces | Hodge–Teichmueller planes | 37D40 | 30F60 | algebraically primitive Veech surfaces
Journal Article
International Journal of Number Theory, ISSN 1793-0421, 04/2018, Volume 14, Issue 3, pp. 693 - 704
In this note, we investigate the p -degree function of an elliptic curve E / ℚ p . The p -degree measures the least complexity of a non-zero p -torsion point on E... 
torsion groups | p -adic fields | Elliptic curves | MATHEMATICS | p-adic fields
Journal Article
01/2019, Moscow Lectures, ISBN 9783030029425, Volume 2, 1
This book offers a concise yet thorough introduction to the notion of moduli spaces of complex algebraic curves... 
eBook
Journal of algebraic combinatorics, ISSN 1572-9192, 2019, Volume 51, Issue 2, pp. 171 - 194
... of conditions imposed by a general fat point of multiplicity j on the linear system of curves of degree j... 
Linear systems | Splitting types | Fat points | Line arrangements | MATHEMATICS | REAL | SIMPLICIAL ARRANGEMENTS
Journal Article
Journal of computational and applied mathematics, ISSN 0377-0427, 2019, Volume 357, pp. 302 - 318
We present novel, deterministic, efficient algorithms to compute the symmetries of a planar algebraic curve, implicitly defined, and to check whether or not two given implicit planar algebraic curves are similar, i.e... 
Similarity | Harmonic polynomials | Dihedral groups | Planar algebraic curves | Symmetry detection | MATHEMATICS, APPLIED | Analysis | Algorithms
Journal Article
Mathematische Nachrichten, ISSN 1522-2616, 2019, Volume 292, Issue 11, pp. 2338 - 2351
In this paper we use admissible covers to investigate the gonality of a stable curve C over C... 
14H51 | stable curves | admissible covers | gonality | Hurwitz schemes | 14H10 | Mathematics - Algebraic Geometry
Journal Article
Journal of Algebra, ISSN 0021-8693, 09/2017, Volume 485, pp. 310 - 331
...¯-linearized polynomials L1,L2∈F‾q[T] of degree q, we construct an ordinary curve X(L1,L2) of genus g=(q−1)2 which is a generalized Artin... 
Finite fields | Automorphism groups | Algebraic curves | Algebraic function fields | MATHEMATICS
Journal Article
Mathematische Zeitschrift, ISSN 0025-5874, 4/2018, Volume 288, Issue 3, pp. 1165 - 1193
Given a finite morphism $$\varphi :Y\rightarrow X$$ φ:Y→X of quasi-smooth Berkovich curves over a complete, non-archimedean, nontrivially valued algebraically closed field k of characteristic 0, we prove a Riemann... 
Mathematics, general | Mathematics | Berkovich spaces | Berkovich curves | p -Adic Runge’s theorem | Riemann–Hurwitz formula | p-Adic Runge’s theorem | MATHEMATICS | COHOMOLOGY | SPACES | COVERINGS | Riemann-Hurwitz formula | p-Adic Runge's theorem | Algebraic Geometry
Journal Article
Journal für die reine und angewandte Mathematik (Crelles Journal), ISSN 0075-4102, 04/2019, Volume 2019, Issue 749, pp. 161 - 200
Severi varieties and Brill–Noether theory of curves on K3 surfaces are well understood... 
EXISTENCE | MATHEMATICS | HILBERT SCHEME | LINEAR SERIES | FAMILIES | COMPONENTS | RATIONAL CURVES | EXPECTED NUMBER | SINGULAR CURVES | MODULI | SYZYGY CONJECTURE
Journal Article
Annali di Matematica Pura ed Applicata (1923 -), ISSN 0373-3114, 8/2014, Volume 193, Issue 4, pp. 961 - 973
A separating ( $$M-2$$ )-curve is a smooth geometrically irreducible real projective curve $$X$$ such that $$X(\mathbb{R })$$ has $$g-1... 
14H05 | Real curve | Special type | Linear pencil | 14P99 | Mathematics, general | Teichmüller space | Mathematics | Separating gonality | 14H51 | MATHEMATICS | MATHEMATICS, APPLIED | REAL ALGEBRAIC-CURVES | Teichmuller space
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.